# SDR USAA2011040191306

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 34,078 hours, 12,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1124 - LGA - EEL - ROW 8D EMERGENCY LIGHT COVER BROKEN.  MAINTENANCE REPLACED ROW 8D EMERGENCY LIGHT COVER.
